MAUDE Adverse Event Report: Arthrex, Inc. ES troch nail, Rt, 10mm x 42cm x 125°; INTRAMED FIXATN ROD AND ACCESS

Arthrex, Inc. ES troch nail, Rt, 10mm x 42cm x 125°; INTRAMED FIXATN ROD AND ACCESS
Model Number ES troch nail, Rt, 10mm x 42cm x 125°
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury

Brand Name
ES troch nail, Rt, 10mm x 42cm x 125°
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50226592
Report Number1220246-2026-04306
Device Sequence Number13330445
Product Code HSB
UDI-Device Identifier00888867412224
UDI-Public(01)00888867412224(11)250204(17)300131(10)15383776
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K230257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberES troch nail, Rt, 10mm x 42cm x 125°
Device Catalogue NumberAR-9094ES-10-4225R
Device Lot Number15383776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown